Computational & Applied Mathematics
versão On-line ISSN 1807-0302
KUMAR, Rajneesh e PANCHAL, Meenakshi. A study of axi-symmetric waves through an isotropic thermoelastic diffusive medium. Comput. Appl. Math. [online]. 2011, vol.30, n.2, pp. 247-265. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022011000200001.
The paper deals with the propagation of axial symmetric cylindrical surface waves in a cylindrical bore through a homogeneous isotropic thermoelastic diffusive medium of infinite extent. The three theories of thermoelasticity namely, Coupled Thermoelasticity (CT), Lord and Shulman (L-S) and Green and Lindsay (G-L) are used to study the problem. The frequency equations, connecting the phase velocity with wave number, radius of bore and other material parameters, for empty and liquid filled bore are derived. The numerical results obtained have been illustrated graphically to understand the behaviour of phase velocity and attenuation coefficient versus wave number of a wave. A particular case of interest has also been deduced from the present investigation.
Palavras-chave : cylindrical bore; diffusion; generalized thermoelasticity; phase velocity; attenuation coefficient.